# SDR USAA2012051000013

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK - EMERGENCY EXIT LIGHT ON FIRST CLASS WINDSCREEN INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ON FIRST CLASS WINDSCREEN AT FORWARD AREA GALLEY IAW A319 AMM 33-51-18 AND PERFORMED TEST IAW A319 AMM 33-51-00-710-001.  TEST OK.
